Dear Dr. Rassman,
Thank you for this informative website. I visit everyday, and my wife just gave me your book for the holidays. Unfortunately, I am one of the few who have experienced side effects with Propecia. I was orginally on 1mg per day, and then I tried 1mg every other day, and .5 every day. But everytime I had to stop. Luckily, all three times the side effects disappeared after I stopped taking it (the last time I was on propecia, was about a year ago). I would like to try to get back on the medication again, but I was wondering if you had any advice on how I should approach this. I am only 25 years ago, and plan on getting a transplant in the near future, but would like to stabilize my hair as much as possible before hand. Thank you for your help.
I hope you enjoy the book, and I’m glad you find this site useful… but I am afraid that I have no good news for you. Those few patients who have sexual side effects or breast pain and/or enlargement that persist after numerous attempts to restart their drug program, will continue with the same outcome.
Be sure that your hair transplant surgeon maps out your worse case hair loss with miniaturization studies before you start the transplant process. A good Master Plan is critical to looking good for the long term.